Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 183, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 14, 2010, 9:03 PM CDT for Finney County, Gray County, Kansas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2010, 9:03 PM CDT (02:03 UTC)
- Expired
- Sep 14, 2010, 9:34 PM CDT
- In force
- 31 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Finney County, KS, Gray County, KS
The radar
The Dodge City radar (KDDC), 57 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 9:10 PM CDT | HAIL 1 | 14 Nw Cimarron, KS | PERSON CALLED REPORTED THE GROUND WAS WHITE WITH HAIL FROM PEA SIZED TO QUARTER SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1767 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
051 WUUS53 KDDC 150203 SVRDDC KSC055-069-150300- /O.NEW.KDDC.SV.W.0183.100915T0203Z-100915T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 903 PM CDT TUE SEP 14 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS... NORTH CENTRAL GRAY COUNTY IN SOUTHWEST KANSAS... * UNTIL 1000 PM CDT * AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHARLESTON...AND MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN FINNEY AND NORTHERN GRAY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3815 10062 3813 10027 3786 10045 3791 10059 TIME...MOT...LOC 0203Z 191DEG 11KT 3791 10051 WIND...HAIL 60MPH 1.50IN $$ UMSCHEID
2 follow-up statements
272 WWUS53 KDDC 150222 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 922 PM CDT TUE SEP 14 2010 KSC055-069-150300- /O.CON.KDDC.SV.W.0183.000000T0000Z-100915T0300Z/ FINNEY KS-GRAY KS- 922 PM CDT TUE SEP 14 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL GRAY AND EAST CENTRAL FINNEY COUNTIES UNTIL 1000 PM CDT... AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF CHARLESTON...AND MOVING NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN FINNEY AND NORTHERN GRAY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. QUARTER SIZE HAIL WAS REPORTED 14 MILES NORTHWEST OF CIMARRON AT 910 PM. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3814 10055 3813 10027 3795 10046 3799 10055 TIME...MOT...LOC 0222Z 191DEG 11KT 3797 10050 WIND...HAIL 60MPH 1.00IN $$ UMSCHEID
669 WWUS53 KDDC 150234 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 934 PM CDT TUE SEP 14 2010 KSC055-069-150244- /O.CAN.KDDC.SV.W.0183.000000T0000Z-100915T0300Z/ FINNEY KS-GRAY KS- 934 PM CDT TUE SEP 14 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRAY AND EAST CENTRAL FINNEY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3814 10055 3813 10027 3795 10046 3799 10055 TIME...MOT...LOC 0234Z 194DEG 14KT 3805 10047 $$ UMSCHEID
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:52 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Sep 14, 3:52 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 352 PM CDT TUE SEP 14 2010 .DISCUSSION... DAYS 1-2... A STRONG SHORTWAVE TROUGH WILL PASS ACROSS THE CENTRAL PLAINS LATE TONIGHT AND WEDNESDAY. THE SFC REFLECTION OF THIS WAVE WILL DEVELOP ALONG THE FRONT RANGE LATER THIS AFTERNOON AND THEN MOVE EASTWARD ACROSS NEBRASKA AND INTO IOWA AND SOUTHERN MN BY WEDNESDAY EVENING. FURTHER SOUTH, THERMAL CONTRIBUTIONS DUE TO DOWNSLOPE FLOW WILL LEAD TO THE DEVELOPMENT OF A TRAILING SFC LOW ALONG THE COLD FRONT ACROSS KS. BUT THE TRUE SYNOPTIC LOW WITH LOW LEVEL WIND CIRCULATION WILL BE FURTHER NORTHEAST. THE BEST DEEP LAYER MOISTURE AND CONVERGENCE WILL BE WELL TO OUR NORTHEAST AHEAD OF THE SFC LOW. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN OUR NORTHERN COUNTIES TONIGHT ON THE SOUTHERN END OF THE UPPER DYNAMIC LIFT, AND THEN ALONG THE TRAILING COLD FRONT IN OUR FAR SOUTHEAST WEDNESDAY AFTERNOON. GIVEN THE DOWNSLOPE FLOW, TEMPS OUGHT TO SOAR TO NEAR 100 IN AREAS SOUTHEAST OF DDC, ESPECIALLY ON THE LOWER TERRAIN IN SOUTHERN CLARK COUNTY WHERE IT COULD REACH 102F. AFTER THE UPPER JET STREAK PASSES, OUR FCST AREA WILL BE IN THE ENTRANCE REGION OF THE JET BY THURSDAY. THE MODELS SHOW FAIRLY HIGH RH AT MID LEVELS (600-500MB) AND THE NAM/ECMWF ACTUALLY HAVE SMALL AMOUNTS OF QPF. DECIDED TO INTRODUCE SMALL POPS FOR SHOWERS BUT THIS PRECIP MAY NOT EVEN REACH THE GROUND GIVEN THE DRY LOW LEVELS. TEMPS SHOULD BE COOLER BEHIND THE FRONT ON THURSDAY, ESPECIALLY IN AREAS THAT HAVE EXTENSIVE MID LEVEL CLOUD. DAYS 3-7... THE MEDIUM RANGE MODELS ALL CONTINUE TO BE IN VERY GOOD AGREEMENT WITH THE DEVELOPMENT OF A BROAD UPPER LEVEL RIDGE DEVELOPING OVER MUCH OF THE CONUS THROUGH THE LATTER PART OF THIS WEEK INTO THE WEEKEND. A DEEP UPPER LEVEL LOW PRESSURE CENTER OVER THE OVER FAR NORTHERN CANADA WILL ROTATE SOUTH THROUGH THE SOUTHERN PROVINCES AND INTO THE HUDSONS BAY REGION BY SATURDAY. AN ASSOCIATED COLD FRONT IS FORECAST TO PUSH SOUTH INTO THE CENTRAL PLAINS ON SATURDAY AND MAY BE AS FAR SOUTH AS MY NORTHERN CWA. MODEL SOUNDINGS DON'T SHOW VERY SIGNIFICANT INSTABILITY ALONG THE FRONT WHICH MAKES SENSE GIVEN THE WARMER MID LEVELS. THE MODELS BREAK OUT SOME QPF ALONG AND MAINLY NORTH OF THE CWA ON SATURDAY BUT AM OPTING TO LEAVE THE FORECAST DRY FOR NOW. THE FRONT LIFTS OFF TO THE NORTH ON SUNDAY AS ANOTHER STRONG WAVE MOVES ONSHORE IN THE PACIFIC NORTHWEST. WE SHOULD SEE A FEW DAYS OF TEMPERATURES CLIMBING BACK UP TO AROUND OR OVER 90 DEGREES BEFORE ANOTHER COLD FRONT...ASSOCIATED WITH THE NEXT SHORTWAVE...PUSHES SOUTH THROUGH THE CENTRAL HIGH PLAINS. THE GFS AND TO A LESSER EXTENT THE ECMWF SHOW A STRONGER WAVE MOVING ACROSS THE CONUS LATER NEXT WEEK WHICH COULD BRING SIGNIFICANTLY COOLER TEMPERATURES TO THE REGION ALONG WITH A BETTER CHANCE FOR PRECIPITATION. WILL ADJUST THE WEEK TWO FORECAST TO NEAR NORMAL FOR TEMPERATURES AND PRECIPITATION. && .AVIATION... WIDELY SCATTERED THUNDERSTORMS DEVELOPING OVER THE TEXAS PANHANDLE SHOULD CONTINUE TO DEVELOP AND COULD MOVE NORTH OF THE KANSAS BORDER DURING THE LATE AFTERNOON HOURS. THINK THAT THESE STORMS WILL MAINLY STAY SOUTHEAST OF DODGE CITY SO WILL JUST HAVE A MENTION OF CB'S IN THE TAF. OTHER STORMS ARE EXPECTED TO DEVELOP OVER EASTERN COLORADO THROUGH THE LATE AFTERNOON HOURS AND MOVE OUT INTO NORTHWEST KANSAS AND NEBRASKA THIS EVENING. STORMS FROM THIS AREA COULD IMPACT THE HAYS AREA AFTER SUNSET BUT SHOULD BE MOVING OUT OF THE AREA BY 06Z. THERE COULD ALSO BE SOME AREAS OF STRATUS DEVELOPING AROUND HAYS LATER THIS EVENING NORTH OF A RETREATING FRONTAL BOUNDARY. THE STRATUS SHOULD BE DIMINISHING LATER TONIGHT AS THE BOUNDARY MOVES NORTH OUT OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... DDC 69 97 60 82 / 10 0 0 20 GCK 66 95 57 82 / 20 0 0 10 EHA 64 95 58 83 / 10 0 0 20 LBL 67 97 60 83 / 10 0 0 20 HYS 70 93 58 80 / 30 0 0 10 P28 72 100 67 82 / 10 40 30 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN24/02
Hazardous weather outlook, Sep 14, 11:46 AM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1146 AM CDT TUE SEP 14 2010 KSZ030-031-043>046-061>066-074>081-084>090-151000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1146 AM CDT TUE SEP 14 2010 /1046 AM MDT TUE SEP 14 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE OKLAHOMA PANHANDLE LATER THIS AFTERNOON. THESE STORMS COULD MOVE UP INTO SOUTHWEST AND SOUTH CENTRAL KANSAS THIS EVENING. OTHER THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGH PLAINS OF NORTHEAST COLORADO AND ARE FORECAST TO MOVE OUT INTO NORTHWEST KANSAS TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS OVER 60 MPH...HAIL TO THE SIZE OF QUARTERS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE FORECAST TO AGAIN DEVELOP AFTER 4 OR 5 PM ON WEDNESDAY...GENERALLY EAST OF A LINE FROM ASHLAND TO DODGE CITY AND WAKEENEY. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS OVER 60 MPH...HAIL TO THE SIZE OF QUARTERS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SOME STORM SPOTTERS MAY BE REQUIRED TODAY GENERALLY EAST OF LINE FROM COLDWATER TO DODGE CITY TO NEAR HAYS AFTER 4 OR 5 PM AND INTO THE EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06/GERARD
In the hours before
Special weather statement, Sep 14, 6:23 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 623 PM CDT TUE SEP 14 2010 KSZ088-150015- CLARK- 623 PM CDT TUE SEP 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLARK COUNTY... AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF ENGLEWOOD...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN SOUTHERN CLARK COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3723 10001 3722 9970 3699 9978 3699 9997 TIME...MOT...LOC 2322Z 181DEG 14KT 3693 9986 UMSCHEID
Special weather statement, Sep 14, 7:32 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 732 PM CDT TUE SEP 14 2010 KSZ077-078-087-088-150130- CLARK-FORD-GRAY-MEADE- 732 PM CDT TUE SEP 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEADE...NORTHWESTERN CLARK...SOUTHEASTERN GRAY AND SOUTHWESTERN FORD COUNTIES... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR FOWLER...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. RESIDENTS IN NORTHEASTERN MEADE...NORTHWESTERN CLARK...SOUTHEASTERN GRAY AND SOUTHWESTERN FORD COUNTIES...INCLUDING THE CITY OF FOWLER... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3772 10034 3763 9991 3733 10025 3738 10043 TIME...MOT...LOC 0032Z 206DEG 16KT 3742 10027 UMSCHEID
Special weather statement, Sep 14, 8:22 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 822 PM CDT TUE SEP 14 2010 KSZ078-150200- FORD- 822 PM CDT TUE SEP 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD COUNTY... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF ENSIGN...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHWESTERN FORD COUNTY...INCLUDING THE CITY OF DODGE CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3789 10019 3790 9979 3759 10006 3764 10020 TIME...MOT...LOC 0122Z 206DEG 26KT 3768 10011 UMSCHEID
Local storm report, Sep 14, 8:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
838 PM CDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 4 N WILMORE 37.39N 99.21W
09/14/2010 E1.00 INCH KIOWA KS TRAINED SPOTTER
THE REPORT WAS RELAYED BY COMANCHE COUNTY DISPATCH TO BE
DIME TO QUARTER SIZE HAIL FROM A SPOTTER.
&&
UMSCHEIDSpecial weather statement, Sep 14, 8:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 853 PM CDT TUE SEP 14 2010 KSZ063-077-150300- FINNEY-GRAY- 853 PM CDT TUE SEP 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY AND NORTHWESTERN GRAY COUNTIES... AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHARLESTON...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN CENTRAL FINNEY AND NORTHWESTERN GRAY COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3809 10067 3808 10034 3784 10044 3789 10060 TIME...MOT...LOC 0153Z 180DEG 11KT 3790 10055 UMSCHEID
Local storm report, Sep 14, 9:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 6 NW FOWLER 37.44N 100.27W
09/14/2010 E1.50 INCH MEADE KS PUBLIC
THE HAIL WAS DESCRIBED TO BE WALNUT SIZE
&&
UMSCHEIDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 7:32 PM CDT | Special Weather Statement | DDC | Ford | 58 min |
| Sep 14, 8:06 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 39 min |
| Sep 14, 8:22 PM CDT | Special Weather Statement | DDC | Ford | 38 min |
| Sep 14, 8:53 PM CDT | Special Weather Statement | DDC | Finney | 67 min |
| Sep 14, 10:11 PM CDT | Special Weather Statement | DDC | Ford | 64 min |
| Sep 15, 12:56 AM CDT | Severe Thunderstorm Warning | DDC | Trego | 64 min |
| Sep 15, 1:22 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 53 min |
| Sep 15, 2:08 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 52 min |
| Sep 15, 3:14 AM CDT | Areal Flood Warning | DDC | Ellis | 6 hr |
| Sep 15, 9:16 AM CDT | Areal Flood Warning | DDC | Ellis | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.